# SDR RAIA00808022

- Difficulty date: August 24, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 18,340 hours, 16,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7889 MKE CABIN EMERGENCY LIGHT INOPERATIVE.  MX RESEATED THE CONNECTOR AT THE LIGHT ASSEMBLY.  OPS CHECKED AS PER AMM PROCEDURES.
